# SDR 99ZZZX4682

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Part number: 358250944
- Condition: Broken
- Location: Nlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMH - NO NOSE GEAR DOWN AND LOCK LIGHT COMING INTO CMH.  FOUND FORK END ON PLUNGER ASSY BROKEN.  REMOVED AND REPLACED PLUNGER ASSY.  OPS CHECKED GOOD.
